# SDR AWXA0000999

- Difficulty date: November 30, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 34,627 hours, 16,305 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945122505
- Part serial: 01755
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHX - DURING CLIMBOUT AFTER TAKEOFF, ECAM F/CTL ELAC2 PITCH FAULT IDENTIFIED; RESET ELAC2 BUT FAILED AGAIN APPROX 1 MIN LATER; PERFORMED AIR TURNBACK TO PHX, UNEVENTFUL LANDING.R/R NO.2 ELAC COMPUTER IAW AMM 27-93-34, TEST OK; A/C RETURNED TO SERVICE
